Local and global clique numbers

Nathan Linial, Yuri Rabinovich

Research output: Contribution to journalArticlepeer-review


Consider a graph G with the property that any set of p vertices in G contains a q-clique. Fairly tight lower bounds are proved on the clique number of G as a function of p, q and the number of vertices in G.

Original languageEnglish
Pages (from-to)5-15
Number of pages11
JournalJournal of Combinatorial Theory. Series B
Issue number1
StatePublished - May 1994
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Local and global clique numbers'. Together they form a unique fingerprint.

Cite this